6 doctors weighed in:

What psychiatric medications may have the side effect of decreased appetite?

6 doctors weighed in
Dr. Stuart Wasser
Addiction Medicine
3 doctors agree

In brief: See below

Buproprion. Stimulants. Certain meds not necessarily associated with decreased appetite may cause nausea.

In brief: See below

Buproprion. Stimulants. Certain meds not necessarily associated with decreased appetite may cause nausea.
Dr. Stuart Wasser
Dr. Stuart Wasser
Thank
Dr. Ravi Chand
Psychiatry
1 doctor agrees

In brief: Appetite reductions

Topamax, (topiramate) adderrall, ritalin, Provigil etc may reduce appetite.

In brief: Appetite reductions

Topamax, (topiramate) adderrall, ritalin, Provigil etc may reduce appetite.
Dr. Ravi Chand
Dr. Ravi Chand
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors